MathSciNet Relay Station
MathSciNet bibliographic data
MR1861119 16S50 (15A33 16W20)
Tang, Xiao Min; Cao, Chong Guang; Zhang, Xian Modular automorphisms preserving idempotence and Jordan isomorphisms of triangular matrices over commutative rings. Linear Algebra Appl. 338 (2001), 145–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement